# SDR SWAA2022022238181

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261119
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL TO FLOOR PNL CAP STRIP R/H #2 IS CORRODED BOTTOM SIDE IN SEVERAL AREAS AS MARKED / FABRICATED NEW PART P/N: 453A2611-19 IAW BAC DWG 453A2611 REV. D REPLACING AFT CARGO COMPT. SIDEWALL TO FLOOR PNL CAP STRIP R/H #2; NO LIMITS FOUND FOR PART. PART ON RACK. IDENTIFIED NEW PART AND VERIFIED CONFORMITY TO DWG 453A2611 REV. D MARKED AS 453A2611-19 AAR-ASI
